# SDR SWAA2021102532194

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 72,902 hours, 43,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE SAGS ; / [01] ACCOMPLISHED MT 725-61-06 TO REPOSITION AFT SERVICE DOOR SLIDE AS REQUIRED.
